Über Minimalflächen mit freiem Rand.

Stefan Hildebrandt

Mathematische Zeitschrift (1967)

  • Volume: 95, page 1-19
  • ISSN: 0025-5874; 1432-1823

How to cite


Hildebrandt, Stefan. "Über Minimalflächen mit freiem Rand.." Mathematische Zeitschrift 95 (1967): 1-19. <http://eudml.org/doc/170637>.

author = {Hildebrandt, Stefan},
journal = {Mathematische Zeitschrift},
keywords = {differential geometry},
language = {ger},
pages = {1-19},
title = {Über Minimalflächen mit freiem Rand.},
url = {http://eudml.org/doc/170637},
volume = {95},
year = {1967},

AU - Hildebrandt, Stefan
TI - Über Minimalflächen mit freiem Rand.
JO - Mathematische Zeitschrift
PY - 1967
VL - 95
SP - 1
EP - 19
LA - ger
KW - differential geometry
UR - http://eudml.org/doc/170637
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.